# SDR DXTA200802845

- Difficulty date: February 7, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 7,605 hours, 5,474 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE WARNING LIGHT COME ON DURING APPROACH.  VISUALLY CHECKED THE FWD, UNDERSINK AND AFT SMOKE DETECTORS MOUNTING AREAS FOR SIGN OF BURNED/HEATING PARTS OF THE AC, CHECKED WIRES AND CONNECTORS OF THE SMOKE DETECTORS, NO FAULTS FOUND.  CHECKED VISUALLY THE SMOKE DETECTOR AMPLIFIER AND SLIGHTLY TAPPED THE AMPLIFIER, NO FAULT FOUND.  CHECKED THE SWITCHES TERMINALS, NO FAULT NOTED.  PERFORMED SMOKE DETECTION SYS FUNCTIONAL TEST, CHECKED GOOD, IAW MM ADDENDA ATA 26-11-00.  WORK DONE IAW DWG NR A8-8R-100.  REFER TO WO SC1823 ITEM 1.9 FOR DETAILS.
